# SDR 98FDEA00214

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- System (JASC): 5751 · Ailerons
- Part: Rivets
- Condition: Loose
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0324, RT WING OUTBOARD AILERON HAS APPROX 70 RIVETS WORKING AND LOOSE ALONG UPPER SKIN FRONT SPAR ATTACHMENT.  REMOVED AND REPLACED RIVETS PER EA 7-5750-29411, SRM 57-50-5 SRM 51-30-2.
